# SDR AALA20170213020

- Difficulty date: February 10, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 13,010 hours, 5,145 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT AFT LAVATORY SMOKE DETECTOR WARNING LIGHT IN COCKPIT ILLUMINATED. CREW REPORTED NO SMOKE IN LAVATORY. CLEANED SMOKE DETECTOR AND TESTED IAW AMM 26-14-00. OPERATIONAL CHECK GOOD.
